# SDR SWAA2013010711192

- Difficulty date: December 13, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6941473
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BETWEEEN BS 400 TO BS 420 AND STR 26L FWD CARGO COMPARTMENT.  REPLACED WEB LOCATED BETWEEN BS 400 TO BS 420 AND STR 26L FWD CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8 SRM B737-300 51-40-02 AND DRAWING #69-41473.
